Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Brauer group of an Amitsur field. II

Author: Chan Nan Chang
Journal: Proc. Amer. Math. Soc. 47 (1975), 22-24
MathSciNet review: 0352066
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The structure of the Brauer group over an Amitsur field with characteristic 0 has been determined in [5]. In this paper we extend these results to the Amitsur field with characteristic $ p > 0$.

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9939(1975)0352066-0
Article copyright: © Copyright 1975 American Mathematical Society